# SDR PNSA970812

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 40648003
- Condition: Erratic
- Location: Lt Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT INVESTIGATION OF PREVIOUS FUEL STARVATION REVEALED THAT LT INBD FUEL QUANTITY  WAS ERRATIC IN OPERATION.  REPLACED AND TESTED SYSTEM, FOUND OK.
